# SDR 96FDEA00225

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194FE
- Make and model: Boeing 727-22
- Aircraft serial: 19143
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Crease
- Location: Bs 1120
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1120 BETWEEN STR 17 TO 19L, THERE IS A CREASE IN SKIN.  REMOVED DAMAGE, FABRICATED REPAIR PARTS AND REPAIRED PER SRM 53-30-3.
